Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

THE PSYCHOLOGY OF THE EQUATION

EDWARD L. THORNDIKE
The Mathematics Teacher
Vol. 15, No. 3 (March, 1922), pp. 127-136
Stable URL: http://www.jstor.org/stable/27950401
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.